MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 24MM; SCREW, FIXATION, BONE

SYNTHES GMBH 3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 24MM; SCREW, FIXATION, BONE
Model Number 02.200.024
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional procode: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from denmark reports an event as follows: it was reported that on an unknown date, a patient experienced an allergic reaction caused by an implant in the ankle.No further information was provided.This report is for a 3.5mm stardrive cortex screw self-tapping 24mm.This is report 2 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 24MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15913983
Report Number8030965-2022-10559
Device Sequence Number6544764
Product Code HWC
UDI-Device Identifier10886982047854
UDI-Public(01)10886982047854
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K043185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.200.024
Device Catalogue Number02.200.024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUSSCR Ø4 FULL-THR L18 SST; CANCELLOUSSCR Ø4 FULL-THR L18 SST; CANCELLOUSSCR Ø4 FULL-THR L18 SST; CORTSCR Ø3.5 SELF-TAP L14 SST; CORTSCR Ø3.5 SELF-TAP L14 SST; CORTSCR Ø3.5 SELF-TAP L16 SST; CORTSCR Ø3.5 SELF-TAP L50 SST; CORTSCR Ø3.5 SELF-TAP L50 SST; LCP 1/3-TUB-PL 3.5 7HO L88 SST
Outcome Attributed to Adverse Event Other;
Patient SexUnknown